Anadin Ultra Ibuprofen Fast Acting Pain Relief Liquid Capsules 16 per pack

Title Default Title
Qty:

Anadin Ultra liquid capsules get to work 2x fasterthan standard ibuprofen tablets* (*based on absorption data for a 400mg dose).Anadin Ultra gives fast andeffective pain relief and helps reduce inflammation, providing up to 8 hours ofpain relief* (*based on a 400mg dose. For claim verification please contact ${email})For relief from: backache, muscular pain, rheumaticpain, neuralgia.Also provides relief from: headache, dental pain,feverishness, cold and flu symptoms, migraine, influenza.Contains ibuprofen, for pain relief, always read the label1. Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* to help effectively reduce inflammation and fight pain in your back, muscles, and joints (*based on absorption data for a 400mg dose)2. Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose.)3. Provides relief from backache, muscular pain, rheumatic pain and neuralgia4. Anadin, stronger than pain5. Contains ibuprofen, for pain relief, always read the label

Product information

Anadin Ultra liquid capsules get to work 2x faster
than standard ibuprofen tablets* (*based on absorption data for a 400mg dose).


Anadin Ultra gives fast and
effective pain relief and helps reduce inflammation, providing up to 8 hours of
pain relief* (*based on a 400mg dose. For claim verification please contact ${email})


For relief from: backache, muscular pain, rheumatic
pain, neuralgia.


Also provides relief from: headache, dental pain,
feverishness, cold and flu symptoms, migraine, influenza.


Contains ibuprofen, for pain relief, always read the label
1. Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* to help effectively reduce inflammation and fight pain in your back, muscles, and joints (*based on absorption data for a 400mg dose)
2. Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose.)
3. Provides relief from backache, muscular pain, rheumatic pain and neuralgia
4. Anadin, stronger than pain
5. Contains ibuprofen, for pain relief, always read the label
Country of Origin
Italy

Preparation and Usage
Instructions for use: For oral administration. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Adults, the elderly, and children and adolescents over 12 years of age: Take 1 or 2 capsules with a drink of water up to 3 times a day as required. The dose should not be repeated more frequently than every 4 hours. Do not take more than 6 capsules in 24 hours. Read the enclosed leaflet before taking this medicine.
Package Type
Unspecified Pack
Other Information
Full Product Name:
Anadin Ultra Ibuprofen Pain Relief Liquid Capsules 16s

Storage:
Do not store above 25C

Safety Warning:
12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor. Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding, are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, are in the last 3 months of pregnancy Speak to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant Keep all medicines out of the sight & reach of children.

Additional Information:
Capsules
Brand
Anadin
Manufacturer
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Return To Address
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Ingredients
Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium